Discussion of C.J. Geyer and E.A. Thompson (1992): Constrained Monte Carlo maximum likelihood for dependent data

Research output: Contribution to journalLetterResearchpeer-review

Original languageEnglish
JournalJournal of The Royal Statistical Society Series B-statistical Methodology
Volume54
Pages (from-to)692-693
ISSN1369-7412
Publication statusPublished - 1992

Cite this

@article{422db57d8da145499d7da5c18cb691b8,
title = "Discussion of C.J. Geyer and E.A. Thompson (1992): Constrained Monte Carlo maximum likelihood for dependent data",
author = "Jesper M{\o}ller",
year = "1992",
language = "English",
volume = "54",
pages = "692--693",
journal = "Journal of the Royal Statistical Society, Series B (Statistical Methodology)",
issn = "1369-7412",
publisher = "Wiley",

}

TY - JOUR

T1 - Discussion of C.J. Geyer and E.A. Thompson (1992): Constrained Monte Carlo maximum likelihood for dependent data

AU - Møller, Jesper

PY - 1992

Y1 - 1992

M3 - Letter

VL - 54

SP - 692

EP - 693

JO - Journal of the Royal Statistical Society, Series B (Statistical Methodology)

JF - Journal of the Royal Statistical Society, Series B (Statistical Methodology)

SN - 1369-7412

ER -